# SDR AU510001740

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 105160001
- Condition: Faulty
- Location: Apu
- Component: Apu, GTCP36150R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU IGNITION EXCITER UNIT FAULTY.
